Pacific Journal of Mathematics

Abelian subgroups of $p$-groups.

Charles Hobby

Article information

Source
Pacific J. Math., Volume 12, Number 4 (1962), 1343-1345.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036133

Mathematical Reviews number (MathSciNet)
MR0150205

Zentralblatt MATH identifier
0119.02804

Subjects
Primary: 20.40

Citation

Hobby, Charles. Abelian subgroups of $p$-groups. Pacific J. Math. 12 (1962), no. 4, 1343--1345. https://projecteuclid.org/euclid.pjm/1103036133


Export citation

References

  • [1] N. Blackburn, Generalizations of certain elementary theorems on p-groups, Proc. London Math. Soc, (3) 11 (1961), 1-22.
  • [2] C. Hobby, The derived series of a finite p-group, Illinois J. Math., 5 (1961), 228-233.
  • [3] C. Hobby, Generalizations of a theorem of N. Blackburn on p-groups, Illinois J. Math., 5 (1961), 225-227.
  • [4] C. Hobby, A characteristic subgroup of a p-group, Pacific J. Math., 10 (1960), 853-858.